# SDR CALA2014051391011

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 52,782 hours, 20,979 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PREDICTIVE WIND SHEAR & WEATHER RADAR INTERMITTENT FAULT DISPLAYED.  R & R WEATHER RADAR RT IAW AMM TASK34-41-33-000-0004-A & 34-41-33-400 -003-A, TESTED NORMAL.
